# SDR AALA202407204081

- Difficulty date: July 16, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 85,120 hours, 11,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT GALLEY #3 FWD LEFT SIDE BY CLOSET DOOR INOP BY L1 DOOR. MAINTENANCE REPLACED EMERGENCY LT AT G3 GALLEY CLOSET.
